Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Nausea, low appetite after taking spasmaproxyvon for lower abdominal pain due to renal stones. How to avoid this?

my sister was having pain in the left side of the lower abdomen last saturday. she was advised to take spasmaproxyvon. she took 10 capsules and then the pain somewhat subsided. she was diagnosed to have stone in the kidney . but she feels very nauseatic and cannot drink or eat anything. please advise
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Get palin x-ray digital done of KUB region in standing position and come with result or send the digital copy
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor